# SDR AALA20100731LHR01

- Difficulty date: July 31, 2010
- Submitted: August 16, 2010
- Operation: Air carrier
- Aircraft: N393AN
- Make and model: Boeing 767323
- Aircraft serial: 29430
- Aircraft time: 50,326 hours, 7,954 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Isolation Amp
- Condition: Inoperative
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LHR - INFLIGHT BRU-ORD.  CREW REPORTED LEFT HIGH PRESSURE SHUT OFF VALVE EICAS MESSAGE ILLUMINATED.  EMERGENCY DECLARED, DIVERTED LHR LANDED WITHOUT INCIDENT.  REPLACED LEFT ENGINE ISOLATION VALVE.  SYSTEM GROUND CHECKED NORMAL OPERATION.
